Pubblicazioni il cui dipartimento è "Dipartimenti > DISMA - Dipartimento di Scienze Matematiche" e l'anno è "1998"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Vai a: A | C | D | E | G | H | L | M | N | O | P | R | S | T | U
Numero di pubblicazioni : 43.

A

Articolo di rivista Monegato G.; Scuderi L. (1998)
Approximation of nonsmooth solutions of linear integral equations on bounded intervals. In: RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO, vol. 52, pp. 101-124. - ISSN 0009-725X

Articolo di rivista Siri P. (1998)
Asymptotic behaviour of a tagged particle in an inhomogeneous zero-range process. In: STOCHASTIC PROCESSES AND THEIR APPLICATIONS, vol. 77, pp. 139-154. - ISSN 0304-4149
Web of Science: 2 - Scopus: 2

Articolo di rivista Spreafico M.L. (1998)
Axiomatic theory for transversality and Bertini type theorems. In: ARCHIV DER MATHEMATIK, vol. 70, pp. 407-424. - ISSN 0003-889X
Web of Science: 4 - Scopus: 4

Articolo di rivista Carletti M; Pellerey F. (1998)
A New Necessary Condition for Higher Orders Stochastic Dominances, with Applications. In: RICERCHE DI MATEMATICA, vol. 47, pp. 373-381. - ISSN 0035-5038

Articolo di rivista Scuderi L. (1998)
A collocation method for the generalized airfoil equation for an airfoil with a flap. In: SIAM JOURNAL ON NUMERICAL ANALYSIS, vol. 35, pp. 1725-1739. - ISSN 0036-1429
Web of Science: 16 - Scopus: 15

Articolo in atti di convegno Arnod S; Battaglio M; Bellomo N; Costanzo D.; Foti S; Lancellotta R; Preziosi L (1998)
A consistent macroscopic mathematical model for soil consolidation problems. In: XI Danube_European Conf. Soil Mech. and Geotech. Eng, 25-29 Maggio 1998. pp. 157-171

Articolo di rivista Tilli P. (1998)
A note on the spectral distribution of Toeplitz matrices. In: LINEAR & MULTILINEAR ALGEBRA, vol. 45, pp. 147-159. - ISSN 0308-1087
Scopus: 56

Articolo di rivista Serra E.; Tarallo M (1998)
A reduction method for periodic solutions of second order subquadratic equations. In: ADVANCES IN DIFFERENTIAL EQUATIONS, vol. 3, pp. 199-226. - ISSN 1079-9389
Scopus: 9

Articolo in atti di convegno Serra E.; Tarallo M (1998)
A unified approach to boundary value problems at resonance with the first eigenvalue. In: Intern. Conference on dynamical systems and differential equations. pp. 182-195

C

Articolo di rivista Tilli P. (1998)
Convergence conditions of some methods for the simultaneous computation of polynomial zeros. In: CALCOLO, vol. 35, pp. 3-15. - ISSN 0008-0624
Scopus: 18

Articolo di rivista Casnati G. (1998)
Covers of algebraic varieties III. The discriminant of a cover of degree 4 and the trigonal construction. In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 350, pp. 1359-1378. - ISSN 0002-9947
Web of Science: 7 - Scopus: 7

Articolo di rivista Casnati G.; Del Centina A. (1998)
Covers of degree four and the rationality of the moduli space of curves of genus five with a vanishing theta-null. In: MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, vol. 124, pp. 265-274. - ISSN 0305-0041
Web of Science: 2 - Scopus: 3

D

Articolo di rivista Chiandussi G., Fontana R., Urbinati F. (1998)
Design sensitivity analysis method for multidisciplinary shape optimisation problems with linear and non-linear responses. In: ENGINEERING COMPUTATIONS, vol. 15 n. 3, pp. 391-417. - ISSN 0264-4401 [Disponibilità ristretta]
Web of Science: 9 - Scopus: 9
[img]

Articolo di rivista Rondoni L.; S. Stoecker (1998)
Dynamical ensembles in nonequilibrium statistical mechanics and their representations. In: CHAOS, vol. 8, pp. 374-383. - ISSN 1054-1500
Web of Science: 2 - Scopus: 3

E

Articolo di rivista Bacciotti A. (1998)
EXTERNAL STABILIZABILITY OF NONLINEAR SYSTEMS WITH SOME APPLICATIONS. In: INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, vol. 8, pp. 1-10. - ISSN 1049-8923
Web of Science: 1 - Scopus: 3

Articolo in atti di convegno R. Bates, R. Fontana (1998)
Esperimenti simulati nell'ottimizzazione in campo automobilistico. In: XXXIX Riunione Scientifica della Società Italiana di Statistica, 14-17 aprile 1998. pp. 193-200 [Disponibilità ristretta]
[img]

Articolo di rivista Ceragioli F.M. (1998)
External stabilization of discontinuous systems and nonsmooth Lyapunov functions. In: RENDICONTI DEL SEMINARIO MATEMATICO, vol. 56, pp. 115-122. - ISSN 0373-1243

G

Articolo di rivista Ferrarotti M., Wilson L. (1998)
Generalized Hestenes' Lemma and extension of functions. In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 350, pp. 1957-1975. - ISSN 0002-9947
Web of Science: 1 - Scopus: 0

H

Articolo di rivista Monegato G.; Scuderi L. (1998)
High order methods for weakly singular integral equations with nonsmooth input functions. In: MATHEMATICS OF COMPUTATION, vol. 67, pp. 1493-1515. - ISSN 0025-5718
Web of Science: 59 - Scopus: 62

L

Articolo di rivista Bacciotti A.; Rosier L. (1998)
LIAPUNOV AND LAGRANGE STABILITY: INVERSE THEOREMS FOR DISCONTINUOUS SYSTEMS. In: MATHEMATICS OF CONTROL SIGNALS AND SYSTEMS, vol. 11, pp. 101-128. - ISSN 0932-4194
Web of Science: 17 - Scopus: 15

Articolo di rivista Brandimarte P; Alfieri A. (1998)
LP-based heuristics for the capacitated lot-sizing problem. In: CIRP ANNALS, vol. 47/1, pp. 423-426. - ISSN 0007-8506
Web of Science: 0 - Scopus: 5

Articolo in atti di convegno P. Brandimarte; L. Roero (1998)
Lead time reduction in a job shop environment: integrating genetic algorithms and simulation modeling. In: Proc. ICME98 - CIRP Int. Seminar on Intelligent Computation in Manufacturing, 01-JAN-98-. pp. 129-135

Articolo di rivista Tilli P. (1998)
Locally Toeplitz sequences: spectral properties and applications. In: LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 278, pp. 91-120. - ISSN 0024-3795 [Disponibilità ristretta]
Web of Science: 69 - Scopus: 71
[img]

M

Articolo di rivista Ambrosi D.; Preziosi L (1998)
Modelling matrix injection through elasticporous preforms. In: COMPOSITES. PART A: APPLIED SCIENCE AND MANUFACTURING, vol. 29, pp. 5-18. - ISSN 1359-835X
Web of Science: 28 - Scopus: 27

Capitolo di libro R A Bates; Fontana R.; L Pronzato; H P Wynn (1998)
Multi-domain optimisation using computer experiments for concurrent engineering. In: Adaptive computing in design and manufacturing. springer verlag, LONDON, pp. 355-364.

Articolo di rivista Habets P; Serra E.; Tarallo M (1998)
Multiple periodic solutions for problems at resonance with arbitrary eigenvalues. In: TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, vol. 12, pp. 293-307. - ISSN 1230-3429

N

Articolo di rivista Rondoni L.; Cohen E.G.D. (1998)
Note on phase space contraction and entropyproduction in thermostatted hamiltonian systems. In: CHAOS, vol. 8, pp. 357-365. - ISSN 1054-1500
Web of Science: 42 - Scopus: 39

Articolo di rivista Aimi A.; Carini A.; Diligenti M; Monegato G. (1998)
Numerical integrationschemes for evaluation of (hyper)singular integrals in 2D BEM. In: COMPUTATIONAL MECHANICS, vol. 22, pp. 1-11. - ISSN 0178-7675
Web of Science: 11 - Scopus: 11

Articolo in atti di convegno Monegato G. (1998)
Numerical resolution of the generalized airfoil equation with Possio kernel. In: Tricomi's Ideas and Contemporary Applied Mathematics, Roma, 28-29 Novembre, 1997. pp. 103-121

Articolo in atti di convegno Canuto C.; Tabacco A; Urban K (1998)
Numerical solution of elliptic problems by the Wavelet Element Method. In: NON SPECIFICATO. pp. 17-37
Web of Science: 2

O

Articolo di rivista Di Crescenzo A; Pellerey F. (1998)
On Lifetimes in Random Environments. In: NAVAL RESEARCH LOGISTICS, vol. 45, pp. 365-375. - ISSN 0894-069X [Disponibilità ristretta]
Web of Science: 3 - Scopus: 3
[img]

Articolo di rivista Ferrarotti M., Fortuna E. (1998)
On semialgebraic tangent cones. In: BULLETIN OF THE POLISH ACADEMY OF SCIENCES. MATHEMATICS, vol. 46, pp. 383-390. - ISSN 0239-7269

Articolo di rivista Chiarli N.; Greco S.; Nagel U. (1998)
On the genus and Hartshorne-Rao module of projective curves. In: MATHEMATISCHE ZEITSCHRIFT, vol. 329, pp. 695-724. - ISSN 0025-5874
Web of Science: 17 - Scopus: 20

Articolo di rivista Rondoni L.; Cohen E.G. D (1998)
Orbital measures in non-equilibrium statisticalmechanics: the Onsager relations. In: NONLINEARITY, vol. 11, pp. 1395-1406. - ISSN 0951-7715
Web of Science: 9 - Scopus: 11

P

Articolo di rivista Fagnani F.; S. Zampieri (1998)
Parameterized linear systems in thebehavioral approach. In: JOURNAL OF MATHEMATICAL SYSTEMS, ESTIMATION, AND CONTROL, vol. 8, pp. 135-138. - ISSN 1052-0600
Scopus: 1

R

Altro Di Scala A.J.; A.J (1998)
Regla de L'Hopital para sucesiones. .
[img]
Preview
[img]

S

Articolo di rivista Tilli P. (1998)
Singular values and eigenvalues of non-Hermitian block Toeplitz matrices. In: LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 272, pp. 59-89. - ISSN 0024-3795 [Disponibilità ristretta]
Web of Science: 34 - Scopus: 37
[img]

Articolo di rivista Canuto C.; Russo A.; Van Kemenade V. (1998)
Stabilized spectral methods for the Navier-Stokes equation: residual-free bubbles and preconditioning. In: COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, vol. 166, 65-83.. - ISSN 0045-7825
Web of Science: 15 - Scopus: 13

Articolo di rivista Bellomo Nicola, De Angelis Elena (1998)
Strategies of applied mathematics towards an immuno-mathematical theory on tumors and immune system interactions. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 8 n. 8, pp. 1403-1429. - ISSN 0218-2025 [Disponibilità ristretta]
Web of Science: 41 - Scopus: 47
[img]

T

Articolo di rivista Monegato G.; Lyness J.N. (1998)
The Euler-Maclaurin expansion and finite-part integrals. In: NUMERISCHE MATHEMATIK, vol. 81, pp. 273-291. - ISSN 0029-599X
Web of Science: 19 - Scopus: 20

Articolo in atti di convegno Musso E.; Carfi' D (1998)
T-transforms of Willmore isothermic surfaces. In: International conference in honor of P. Calapso, Messina. pp. 69-86

Articolo di rivista Criscuolo G; Scuderi L. (1998)
The numerical evaluation of cauchy principal value integrals with non-standard weight functions. In: BIT, vol. 38 n. 2, pp. 256-274. - ISSN 0006-3835 [Disponibilità ristretta]
Web of Science: 8 - Scopus: 5
[img]

U

Libro Gatto L. (1998)
Un'introduzione amichevole alla forma canonica di Jordan. CLUT, TORINO, pp. 1-192. ISBN 9788879921398

Questa lista è stata generata il Wed Nov 22 00:27:43 2017 CET.